On factorizing meromorphic functions.

Ian N. Baker

Aequationes mathematicae (1997)

  • Volume: 54, Issue: 1-2, page 87-101
  • ISSN: 0001-9054; 1420-8903/e

How to cite


Baker, Ian N.. "On factorizing meromorphic functions.." Aequationes mathematicae 54.1-2 (1997): 87-101. <http://eudml.org/doc/137696>.

author = {Baker, Ian N.},
journal = {Aequationes mathematicae},
keywords = {factorizing polynomial; meromorphic function; functional composition; polynomials},
number = {1-2},
pages = {87-101},
title = {On factorizing meromorphic functions.},
url = {http://eudml.org/doc/137696},
volume = {54},
year = {1997},

AU - Baker, Ian N.
TI - On factorizing meromorphic functions.
JO - Aequationes mathematicae
PY - 1997
VL - 54
IS - 1-2
SP - 87
EP - 101
KW - factorizing polynomial; meromorphic function; functional composition; polynomials
UR - http://eudml.org/doc/137696
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.